MathSciNet Relay Station
MathSciNet bibliographic data
MR1845180 60C05 (05E10 45E10)
Baik, Jinho; Rains, Eric M. The asymptotics of monotone subsequences of involutions. Duke Math. J. 109 (2001), no. 2, 205–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement